Jump to content
CrazyBoards.org

Recommended Posts

went to pdoc today and added risperidone to the cocktail. i REALLY want a new mood stabilizer though as this lamictal stuff is crap. i'm really not feeling anything from it - still swinging everywhere. it's unfortunate too, because i have no side effects from it which is nice.

i saw pdoc today for a 15 minute med check and to add an AAP for now to calm things down, but i see him and my new tdoc next monday for an extended visit (one right after the other - 2 hours, yay!)

i'm just frustrated

Link to comment
Share on other sites

Well, lamictal is mainly used as an AD for bp moreso than a main mood stabilizer. Usually added in with something else for controlling mania. If you're doiong some hard swinging I can see why it's feel like tic tacs. I wouildn't call it "crap" til you get more stabilized and then have time to see what it can do for depression later on.

Link to comment
Share on other sites

It is not uncommon to require more than 200mg of Lamictal, or another mood stabilizer along with it. That is why my pdoc has been adding lithium along with mine. She says the two can work synergistically so that you don't need so much of each.

I know it feels terrible to be cycling like that. I am having one of those days when I feel mightily depressed and wonder why the heck I'm taking these meds anyway. But before this I had a lovely cheerful and balanced two weeks... I keep telling myself that eventually I will get the meds right. You too!

Link to comment
Share on other sites

lamictal does nothing for my depression. I agree that it is a tic tac. that and every other damn medication I have been on. and when I go into my pdoc's office with a whole laundry list of things to talk about, I am sure he will either add something useless or up something that is already useless.

Link to comment
Share on other sites

Well, lamictal is mainly used as an AD for bp moreso than a main mood stabilizer. Usually added in with something else for controlling mania. If you're doiong some hard swinging I can see why it's feel like tic tacs. I wouildn't call it "crap" til you get more stabilized and then have time to see what it can do for depression later on.

This.

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...